# SDR SIMA200434214

- Difficulty date: December 1, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 11,756 hours, 12,452 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION, FOUND WEB AT FRAME 17 TO 20R FORWARD OF SERVICE DOOR HAS SPOTS OF CORROSION ON UPPER SURFACE.  INSTALLED NEW WEB IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
